# SDR AALA201906269010

- Difficulty date: June 14, 2019
- Submitted: June 26, 2019
- Operation: Air carrier
- Aircraft: N948UW
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000081
- Aircraft time: 25,787 hours, 21,080 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 19033065013
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE,  RIGHT WING LOWER SKIN TRAILING EDGE CRACKED AT RIB 10 AND SPAR 2. REPAIRED WING SKIN PER SRM 57-10-01 REPAIR 1.
